# SDR AALA201708099027

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 57,774 hours, 24,714 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: D5211013000099
- Condition: Erratic
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L HANDLE ARMS BUT POPS UP. OPERATED 2L DOOR IAW AMM 52-13-00 - SLIDE / DOOR ARMING HANDLE OPERATES NORMALLY.
